Table of Contents
ISRN Mathematical Analysis
Volume 2011, Article ID 989401, 11 pages
http://dx.doi.org/10.5402/2011/989401
Research Article

Eigenvalue of Coupled Systems for Hammerstein Integral Equation with Two Parameters

Department of Mathematics, Longdong University, Gansu, Qingyang 745000, China

Received 29 December 2010; Accepted 24 February 2011

Academic Editor: Z. Bai

Copyright © 2011 Wanjun Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. Guo, Nonlinear Functional Analysis, Shandong Science and Technology Press, Jinan, China, 2001.
  2. P. Kang, J. Xu, and Z. Wei, “Positive solutions for 2p-order and 2q-order systems of singular boundary value problems with integral boundary conditions,” Nonlinear Analysis:Theory, Methods and Applications, vol. 72, no. 6, pp. 2767–2786, 2009. View at Publisher · View at Google Scholar
  3. Y. Ru and Y. An, “Positive solutions for 2p-order and 2q-order nonlinear ordinary differential systems,” Journal of Mathematical Analysis and Applications, vol. 324, no. 2, pp. 1093–1104, 2006. View at Publisher · View at Google Scholar
  4. F. Wang and Y. An, “A generalized quasilinearization method for telegraph system,” Nonlinear Analysis: Real World Applications, vol. 11, no. 1, pp. 407–413, 2010. View at Publisher · View at Google Scholar
  5. F. Wang, W. Li, and Y. An, “Nonnegative doubly periodic solutions for nonlinear telegraph system with twin-parameters,” Applied Mathematics and Computation, vol. 214, no. 1, pp. 310–317, 2009. View at Publisher · View at Google Scholar
  6. Q. Yao, “Existence and multiplicity of positive solutions to a singular elastic beam equation rigidly fixed at both ends,” Nonlinear Analysis: Theory, Methods and Applications, vol. 69, no. 8, pp. 2683–2694, 2008. View at Publisher · View at Google Scholar
  7. S. G. Kang, G. Zhang, and B. Shi, “Existence of three periodic positive solutions for a class of integral equations with parameters,” Journal of Mathematical Analysis and Applications, vol. 323, no. 1, pp. 654–665, 2006. View at Publisher · View at Google Scholar
  8. F. Li, Y. Li, and Z. Liang, “Existence of solutions to nonlinear Hammerstein integral equations and applications,” Journal of Mathematical Analysis and Applications, vol. 323, no. 1, pp. 209–227, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. X.-L. Liu and J.-H. Wu, “Positive solutions for a Hammerstein integral equation with a parameter,” Applied Mathematics Letters, vol. 22, no. 4, pp. 490–494, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. Y.-H. Lee, “Multiplicity of positive radial solutions for multiparameter semilinear elliptic systems on an annulus,” Journal of Differential Equations, vol. 174, no. 2, pp. 420–441, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. X. Yang, “Existence of positive solutions for 2m-order nonlinear differential systems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 61, no. 1-2, pp. 77–95, 2005. View at Publisher · View at Google Scholar
  12. J. M. do Ó, S. Lorca, J. Sánchez, and P. Ubilla, “Positive solutions for a class of multiparameter ordinary elliptic systems,” Journal of Mathematical Analysis and Applications, vol. 332, no. 2, pp. 1249–1266, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. D. J. Guo and V. Lakshmikantham, Nonlinear Problems in Abstract Cones, vol. 5 of Notes and Reports in Mathematics in Science and Engineering, Academic Press, Boston, Mass, USA, 1988.